Patient :Girlfriend and I had sex a week before her period and the condom came off inside her and I finished inside her and the condom stayed inside her though.. We then got plan B a couple days after and she took it and got her "period" a week after that which was on time but it was a day shorter than usual.. What do I need to do/find out next?
Symptoms: Cramping a couple days after "period" stopped but she said sometimes she just cramps randomly, she just doesn't know if this period is a sign she isn't pregnant or a side affect of plan B. It has been 2 and a half weeks since that night
Thanks for the query.
Your girlfriend has taken plan b at the right time and also got her cycles though earlier by a day. The plan b can cause preponement or postponement of the cycles and also cause heavier or lighter bleeding than usual. It is a known side effect of the pill.
Hence there is no pregnancy and there is nothing more that she needs to do.
Hope this helped.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.